TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Special Issue on Advances in Modern Mathematics and Computational Methods (Part-B)

* , ,

* Corresponding author · click or hover a name for details

pp. i–viiiVol. 29Issue 5-BMay 2026DOI: 10.47974/JIM-29-5-B-ForewordXML
Published Online:
27 Jun 2026
Article type:
Research Article
Language:
EN
Article no.:
JIM-29-5-B-Foreword
Pages:
i–viii

Abstract

In this special issue titled “Advances in Modern Mathematics and Computational Methods”, we explore how mathematical concepts relate to their applications across various fields, including Nonlinear Analysis and Modeling, Nonlinear Dynamics and Applications, and Computational Nonlinear Mathematics. The theme unites efforts across various branches of mathematics, demonstrating the field’s diversity and evolution.
Views: 163Downloads: 116Citations: 0